Alert archive / North Carolina / Tornado Warnings in 2020

Tornado Warning 7, NWS Newport/Morehead City, NC

April 13, 20205 counties in North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Apr 13, 2020, 10:06 AM EDT for 5 counties in North Carolina. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 10:06 AM EDT (14:06 UTC)
Expired
Apr 13, 2020, 10:45 AM EDT
In force
39 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Beaufort County, NC, Craven County, NC, Jones County, NC, Onslow County, NC, Pamlico County, NC

The radar

The Morehead City radar (KMHX), 52 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 10:06 AM EDTTSTM WND DMGCatfish Lake, NCSEVERAL TREES DOWN IN THE AREA OF CATFISH LAKE. TIME ESTIMATED BY RADAR.
Apr 13, 10:08 AM EDTTSTM WND DMG1 Sw Bonnerton, NCREPORTS OF TREES DOWN AT A FEW LOCATIONS ALONG STILLEY TOWN RD.
Apr 13, 10:08 AM EDTTORNADO3 Wnw Catfish Lake, NCNWS STORM SURVEY CONFIRMS EF-0 TORNADO NEAR CATFISH LAKE IN A HEAVILY WOODED AREA. DUE TO THE REMOTE AREA IT IS POSSIBLE THE TORNADO WAS LONGER OR A CONTINUATION OF THE MAYSVILLE TORNADO. DAMAGE CONSISTED MAINLY OF SMALLER TREES.
Apr 13, 10:10 AM EDTTSTM WND DMGCroatan, NCTREE DOWN ON POWER LINES AT HWY 70 AND FALCON BRIDGE ROAD.
Apr 13, 10:15 AM EDTTORNADOBayview, NCNWS STORM SURVEY CONFIRMS EF-0 TORNADO IN THE TOWN OF BAYVIEW. A WATERSPOUT OVER THE PAMLICO RIVER CAME ASHORE AND DAMAGED A PIER AND BOAT, AND THEN UPROOTED AND SNAPPED SEVERAL TREES. THE PATH LENGTH WAS 0.32 MILES WITH A WIDTH OF 29 YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 5:01 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 2.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 480 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
480 m²/s²
0-3 km storm-relative helicity
539 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

603 
WFUS52 KMHX 131406
TORMHX
NCC013-049-103-133-137-131445-
/O.NEW.KMHX.TO.W.0007.200413T1406Z-200413T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
1006 AM EDT Mon Apr 13 2020

The National Weather Service in Newport has issued a

* Tornado Warning for...
  Southeastern Jones County in eastern North Carolina...
  Central Craven County in eastern North Carolina...
  Northeastern Onslow County in eastern North Carolina...
  Southeastern Beaufort County in eastern North Carolina...
  Northern Pamlico County in eastern North Carolina...

* Until 1045 AM EDT.
    
* At 1005 AM EDT, a tornado producing storm was located near
  Maysville, or 12 miles southwest of James City, moving northeast at
  50 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  New Bern, Trent Woods, River Bend, Maysville, Lowland, Cayton,
  Rhems, Belgrade, Edward, Royal, Croatan, Riverdale, Bonnerton,
  South Creek, Bayview, Maribel, Catfish Lake, Neuse Forest, Aurora
  Ferry Terminal and Bayview Ferry Terminal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3480 7716 3496 7735 3542 7684 3537 7685
      3539 7678 3544 7681 3549 7675 3542 7667
      3537 7672 3540 7665 3531 7679 3535 7666
      3536 7666 3535 7664 3529 7651 3515 7670
      3515 7707 3509 7705 3497 7693
TIME...MOT...LOC 1405Z 225DEG 43KT 3495 7718 

TORNADO...OBSERVED
HAIL...<.75IN

$$

8
1 follow-up statement
452 
WWUS52 KMHX 131427
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
1027 AM EDT Mon Apr 13 2020

NCC103-133-131437-
/O.CAN.KMHX.TO.W.0007.000000T0000Z-200413T1445Z/
Jones NC-Onslow NC-
1027 AM EDT Mon Apr 13 2020

...THE TORNADO WARNING FOR SOUTHEASTERN JONES AND NORTHEASTERN ONSLOW
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until noon EDT for eastern North
Carolina.

LAT...LON 3531 7679 3535 7666 3536 7666 3535 7664
      3529 7651 3515 7670 3515 7699
TIME...MOT...LOC 1427Z 225DEG 43KT 3514 7695 

$$

NCC013-049-137-131445-
/O.CON.KMHX.TO.W.0007.000000T0000Z-200413T1445Z/
Craven NC-Beaufort NC-Pamlico NC-
1027 AM EDT Mon Apr 13 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
NORTHEASTERN CRAVEN...SOUTHEASTERN BEAUFORT AND NORTHERN PAMLICO
COUNTIES...
        
At 1027 AM EDT, a confirmed tornado was located over Olympia, or near
James City, moving northeast at 50 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lowland, Royal, South Creek, Maribel, Aurora, Vandemere and Mesic. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

If a tornado or other severe weather is spotted, call the National
Weather Service office in Newport at 1-800-889-
6889. This act may save lives of others in the path of dangerous
weather.

&&

LAT...LON 3531 7679 3535 7666 3536 7666 3535 7664
      3529 7651 3515 7670 3515 7699
TIME...MOT...LOC 1427Z 225DEG 43KT 3514 7695 

TORNADO...OBSERVED
HAIL...<.75IN

$$

DAG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Apr 13, 6:56 AM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 13, 6:56 AM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
656 AM EDT Mon Apr 13 2020

.SYNOPSIS...
Scattered to numerous severe thunderstorms will be possible
across Eastern North Carolina today. A strong cold front will
move through the region tonight. The front will stall to the
south through mid week with low pressure developing along it.
High pressure will build into the area for the latter half of
the work week with the next frontal system expected to push
across the area Saturday.

&&

.NEAR TERM /TODAY/...
As of 7 AM Mon...Very active weather expected today with the
potential for significant severe weather and possibly a tornado
outbreak across the Carolinas, as most of Eastern NC remains in
the Enhanced risk for severe storms from SPC. Tornado Watch in
effect for W/S portions of the area through noon.

Latest sfc analysis shows strengthening low pressure lifting
into the OH Valley region and Great Lakes this morning, with
associated frontal boundary extending through the deep south.
Deep southerly flow will continue to increase today as gradient
tightens ahead of robust storm system approaching from the
west. Latest radar imagery shows scattered showers and storms
developing near Hwy 17, while the main squall line moves towards
Central NC and coastal SC. This is the convective line we will
need to be concerned with today as it moves E/ENE, gradually
intensifying along the pre-frontal trough axis. There is still
question about storm mode, whether it's more of QLCS squall line
or more discrete supercells. CAMs still show potential for
both. Some CAMs (3km NAM and NSSL WRF) show the northern
portions of the line weakening as the southern end strengthens.
Best chances for severe weather still between 9am-3pm, as line
pushes across the area with potential for strong damaging wind
gusts, hail and tornadoes. Thermo and kinematic profiles look
very favorable for strong to severe storms today with forecast
0-1 km SRH values 400+ and strong mid level lapse rates. Given
the profiles and hodographs, a few strong tornadoes will be
possible.

The initial band of convection should push off the coast early
this afternoon, with potential for additional showers and storms
to develop later this afternoon and early evening across NE NC
ahead of the cold front. Severe threat will diminish considerably
behind the initial line later this afternoon as best
instability and shear shift off the coast.

Strong southerly gradient winds will peak late this morning and
this afternoon, gusting to 50-60 mph along the coast and 40-50
mph inland (with the potential for minor structural or tree
damage). Wind Advisory continues for most of the region, with a
High Wind Warning for the Outer Banks and Down East Carteret
county. Coastal flooding will also be possible for soundside
portions of the Outer Banks, north of Rodanthe, and including
Roanoke Island (See Coastal Flooding section below).

&&

.SHORT TERM /TONIGHT/...
As of 320 AM Mon...Low pressure will continue to strengthen as
it moves into Quebec, pushing a strong cold front through ENC
tonight. Slight chances for showers and/or storms in the
evening, with chances tapering off quickly as drier air works
into the area. Expect lows 55-60 deg.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 430 AM Monday...High pressure briefly builds into the
area Tuesday a cold front stalling offshore. The front will lift
back toward the area Tuesday night and Wednesday with an area
of low pressure tracking along it. The front pushes offshore
late Wednesday with high pressure building into the area through
the end of the work week.

Tuesday through Wednesday...High pressure briefly builds across
the area Tuesday with generally sunny skies and mild temps, but
the front to the south will lift back toward the area Tuesday
night as another robust northern stream shortwave approaches
from the west. Latest guidance keeps the front and deeper Gulf
moisture feed just offshore with ENC remaining in the cool
sector and overrunning precip developing Tuesday night,
continuing through Wednesday morning with an area of low
pressure riding along the front before it pushes farther
offshore in the afternoon. Could see up to a half inch of precip
across the area with heavier showers and convection expected to
remain offshore near the stalled front and Gulf Stream where
greater instability will reside. Much cooler temps expected
Wednesday with highs in the low to mid 50s inland to around 60
southern and central coastal sections.

Thursday and Friday...High pressure builds into the area for the
latter half of the work week with mainly sunny skies and
gradually warming temps. High expected in the mid 60s Thursday
and lower 70s Friday.

Saturday and Sunday...A progressive upper level pattern
continues across the CONUS next weekend with another robust
northern stream shortwave and frontal system progged to impact
the area Saturday. With guidance varying in strength and timing
of this system this far in advance, will keep PoPs in the chance
range at this time. Saturday night and Sunday looks dry for the
most part as high pressure builds back into the area behind the
Saturday system, but a southern stream system will be
approaching from the west late in the weekend and there is
variation among the models with this system as well with faster
solutions bringing precip into the area late Sunday.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Short Term /through tonight/...
As of 7 AM Mon...Widespread MVFR conditions currently across
the terminals early this morning. Scattered showers and storms
beginning to break out this morning ahead of the main line,
which is now moving through the Piedmont. Showers and strong to
severe thunderstorms will develop across the area later this
morning with brief torrential downpours, the potential to
produce wind gusts of 50+ kt, and isolated tornadoes. This risk
will be greatest at the TAF sites from 13-17Z. Brief IFR
conditions will be possible in the strongest storms. Strong
southerly gradient winds expected today, gusting to 25-35 kt
this morning, and up to 40 kt late this morning and afternoon.
Skies will begin to clear from west to east after 18Z, with
winds slowly diminishing late this afternoon and early evening.

Long Term /Tuesday through Friday/...
As of 445 AM Monday...VFR conditions continue into Tuesday with
another system impacting the region Tuesday night and Wednesday
bringing sub-VFR conditions once again. High pressure builds
back into the area Thursday and Friday with pred VFR conditions
expected.

&&

.MARINE...
Short Term /through tonight/...
As of 7 AM Mon...Very dangerous conditions expected across the
waters today with gale force winds and large seas. Latest obs
show S winds 20-30 kt with seas 5-8 ft north of Oregon Inlet and
10-14 ft south. Gale Warnings continue for the coastal waters,
sounds and rivers. Strong southerly winds 25-35 kt today,
gusting 35-45 kt. Winds will peak late this morning and this
afternoon ahead of an intense squall line. Strong to severe
storms will be possible across the waters this afternoon, with
potential for very strong winds, hail and waterspouts. Winds
will slowly diminish late this afternoon and evening, becoming
SW 15-25 kts later this evening. Seas will peak at 12-20 ft this
afternoon. A cold front will push through the waters tonight,
with NNE surge 15-25 kt developing quickly behind it from north
to south early Tue morning. Seas will slowly subside 4-8 ft late
tonight and Tue morning.

Long Term /Tuesday through Friday/...
As of 445 AM Monday...SCA conditions continue Tuesday morning
as high pressure builds in from the west with NE winds around
15-25 kt and seas around 4-7 ft. Winds diminish below SCA levels
Tuesday afternoon and night with the offshore frontal system
lifting back north to near the Gulf Stream, though seas will
continue up to 4-6 ft except for a brief period late Tuesday
night when it will drop to 3-5 ft. An area of low pressure will
track along the offshore front Wednesday with northern winds
increasing back to 15-25 kt and seas building to 4-7 ft. High
pressure builds into the area Thursday and Friday with
conditions expected to remain below SCA criteria.

&&

.TIDES/COASTAL FLOODING...
As of 7 AM Mon...Strong southerly winds today will lead to a
period of high water levels along the south facing NC coast, as
well as northern and eastern portions of the Pamlico Sound.
Coastal Flood Advisory continues for the Outer Banks (mainly for
soundside areas north of Rodanthe, including Roanoke Island)
where water levels could rise 1 to 2 feet above ground level.

Large swell will lead to breaking waves in excess of 10 feet
today and tonight, esp for south facing beaches. A High Surf
Advisory continues for dangerous surf conditions as well as
possible minor beach erosion.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...High Surf Advisory until 1 AM EDT Tuesday for NCZ195-199.
     Wind Advisory until 6 PM EDT this evening for NCZ046-047-081-
     094-194-195-199.
     Wind Advisory until 4 PM EDT this afternoon for NCZ029-044-045-
     079-080-090>092-193-198.
     High Wind Warning until 6 PM EDT this evening for NCZ196-
     203>205.
     High Surf Advisory until 5 AM EDT Tuesday for NCZ196-204-205.
     High Surf Advisory until 8 PM EDT this evening for NCZ203.
     Coastal Flood Advisory from 10 AM this morning to 9 PM EDT
     this evening for NCZ203-205.
MARINE...Gale Warning until 5 PM EDT this afternoon for AMZ136-137.
     Gale Warning until 7 PM EDT this evening for AMZ135-150.
     Gale Warning until 5 PM EDT this afternoon for AMZ131-230-231.
     Gale Warning until 9 PM EDT this evening for AMZ152-154-156-
     158.

&&

SYNOPSIS...MHX
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...SK
AVIATION...CQD/SK
MARINE...CQD/SK
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Apr 13, 5:07 AM EDT, 4 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
507 AM EDT Mon Apr 13 2020

NCZ029-044-079-080-090>092-193-198-140915-
Martin-Pitt-Greene-Beaufort-Duplin-Lenoir-Jones-Northern Craven-
Inland Onslow-
507 AM EDT Mon Apr 13 2020

...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

Scattered to numerous strong to severe thunderstorms are expected
across the region this morning and early afternoon. The main threats
are strong damaging wind gusts, tornadoes and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ094-194-140915-
Pamlico-Southern Craven-
507 AM EDT Mon Apr 13 2020

...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

Scattered to numerous strong to severe thunderstorms are expected
across the region late this morning and this afternoon. The main
threats are strong damaging wind gusts, tornadoes and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ046-047-081-140915-
Tyrrell-Mainland Dare-Mainland Hyde-
507 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Scattered to numerous strong to severe thunderstorms are expected
across the region late this morning and this afternoon. The main
threats are strong damaging wind gusts, tornadoes and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ045-140915-
Washington-
507 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Scattered to numerous strong to severe thunderstorms are expected
across the region this morning and early afternoon. The main threats
are strong damaging wind gusts, tornadoes and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ205-140915-
Hatteras Island-
507 AM EDT Mon Apr 13 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY...
...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   High Wind Warning.
   Coastal Flood Advisory.

Scattered to numerous strong to severe thunderstorms are expected
across the region this afternoon. The main threats are strong
damaging wind gusts, tornadoes and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203-140915-
Northern Outer Banks-
507 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT
THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   High Surf Advisory.
   Coastal Flood Advisory.

Scattered to numerous strong to severe thunderstorms are expected
across the region this afternoon. The main threats are strong
damaging wind gusts, tornadoes and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ204-140915-
Ocracoke Island-
507 AM EDT Mon Apr 13 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY...
...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   High Wind Warning.

Scattered to numerous strong to severe thunderstorms are expected
across the region this afternoon. The main threats are strong
damaging wind gusts, tornadoes and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-140915-
East Carteret-
507 AM EDT Mon Apr 13 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY...
...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY...
...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   High Surf Advisory.
   High Wind Warning.

Scattered to numerous strong to severe thunderstorms are expected
across the region this afternoon. The main threats are strong
damaging wind gusts, tornadoes and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-199-140915-
West Carteret-Coastal Onslow-
507 AM EDT Mon Apr 13 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM EDT TUESDAY...
...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   High Surf Advisory.
   Wind Advisory.

Scattered to numerous strong to severe thunderstorms are expected
across the region this afternoon. The main threats are strong
damaging wind gusts, tornadoes and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:29 AM EDTSevere Thunderstorm WarningMHXCraven, Duplin, Greene, Jones, Lenoir, Martin and 2 more61 min
Apr 13, 9:28 AM EDTSevere Thunderstorm WarningMHXBeaufort, Carteret, Craven, Duplin, Jones, Martin and 4 more62 min
Apr 13, 9:30 AM EDTTornado WarningMHXCraven, Duplin, Jones, Onslow45 min
Apr 13, 9:55 AM EDTTornado WarningMHXBeaufort, Craven, Hyde37 min
Apr 13, 9:56 AM EDTTornado WarningMHXTyrrell, Washington34 min
Apr 13, 10:07 AM EDTSpecial Marine WarningMHX23 min
Apr 13, 10:08 AM EDTSpecial Marine WarningMHX67 min
Apr 13, 10:12 AM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Jones, Onslow, Pamlico48 min
Apr 13, 10:17 AM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Dare, Hyde, Tyrrell, Washington43 min
Apr 13, 10:19 AM EDTTornado WarningMHXBeaufort, Craven, Pamlico26 min
Apr 13, 10:20 AM EDTTornado WarningMHXCraven, Pamlico40 min
Apr 13, 10:30 AM EDTSpecial Marine WarningMHX45 min
Apr 13, 10:48 AM EDTSpecial Marine WarningMHX101 min
Apr 13, 11:02 AM EDTSevere Thunderstorm WarningMHXCarteret, Hyde28 min
Apr 13, 11:06 AM EDTSpecial Marine WarningMHX24 min
Apr 13, 11:37 AM EDTSevere Thunderstorm WarningMHXDare23 min
Apr 13, 12:02 PM EDTSpecial Marine WarningMHX58 min
Apr 13, 3:01 PM EDTSmall Craft AdvisoryMHX64 hr
Apr 13, 3:01 PM EDTWind AdvisoryMHXCarteret, Dare, Hyde3 hr

Nearby

Tornado Warnings in North Carolina, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.